# SDR DALA2023030101539

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 68,210 hours, 22,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 TORN HARNESS OF SLIDE L1 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00116: HARNESS OF SLIDE 1L WAS REPLACED PER B757-300 AMM 25-66. (2647827)
